# SDR UPS05443819

- Difficulty date: January 10, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0417815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 940, S25L FRAME I/B CHORD FOUND CRACK.  M/D BS 940 FRAME AT S-25L, FRAME REPAIRED PER RS R-53-22-35244 AND EO B747-5310-21670-A.
